A deconvolution approach to estimation of a common shape in a shifted curves model

Bigot, Jérémie and Gadat, Sébastien (2010) A deconvolution approach to estimation of a common shape in a shifted curves model. Annals of Statistics, 38 (4). pp. 2422-2464.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28469
Item Type: Article
Language: English
Date: 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:50
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:28469
URI: http://publications.ut-capitole.fr/id/eprint/16565

Actions (login required)

View Item View Item